# SDR CALA2023030900663

- Difficulty date: March 9, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N36472
- Make and model: Boeing 737-900ER
- Aircraft serial: 31653
- Aircraft time: 31,330 hours, 11,007 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Part number: NA
- Condition: Missing
- Location: Seat 1,12,20,23
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - EMER PATHWAY LIGHTS  AT SEATS 1ABC, 12ABC,20ABC & 23ABC INOP OR LENS MISSING. RELAMPED AND REPLACED LENS REF AMM TASK 33-51-11-960-801 OPS CHECKED GOOD. VERIFIED CORRECT LENS INSTALLATION AND OPS CHECK OF EPL @ ROWS 1, 12, 20, AND 23.
